# SDR NACA2022060300004

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,548 hours, 19,301 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,942 hours, 909 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI DUE TO STATUS MESSAGE R ENG SPEED CARD ON THE GROUND IN KMIA AFTER STARTING THE RIGHT ENGINE @ 0820Z. RERACKED R-N2 ENGINE SPEED CARD M1092 AND RESET CIRCUIT BREAKER SPEED SENSE R2 PER B767 AMM 73-21-54. ENGINE IDLE RUNUP PER AMM 71-00-00 OPS CHECK GOOD.
